Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My most BIZARRE SIDE effect. What is/was YOURS? myco

Posted by B2chica on March 12, 2009, at 8:50:07

In reply to My most BIZARRE SIDE effect. What is/was YOURS?, posted by myco on March 6, 2009, at 20:01:19

the worst SE ever i'm still not sure what it was from...my best guess is from Trileptal.
i was in the hospital for depression and been on symbyax, a new doc came in (thank goodness) and decided (per request from me) to switch my meds.
not taper he just immediately switched.
from symbyax to wellbutrin and trileptal and seroquel.

but next morning i started the wellbutrin and trileptal (around 8:00 i think, around 9 went out for a smoke, then back in for group) and while i was at the table i started to go numb, everything started to fade a bit and i realized i couldn't move. i started to groan a bit and one person realized that i REally wasn't ok and tried to tell the nurse (the nurse said i'd be fine), the person next to me touched my hand and my arm postured, that when the nurse "GOT IT" and rushed two other nurses in as at this point i couldn't walk or talk, i felt like there was fire on my neck and remember trying to tell them and couldn't understand why i couldn't talk.

they got me to the room and got doc. it ended up lasting most of the day i think around 2-3 i was finally getting speech back.
i remember one of the nurses asking the pdoc why my eyes were doing that weird thing??? still not sure what that was about.

anyway, i stayed on the drug cuz i figured it couldn't get any worse. it worked for a while then i got off it. the wellbutrin however was great.
after being in the hospital for two weeks, three days on wellbutrin and i was out.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[884998]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:B2chica thread:884163
URL: http://www.dr-bob.org/babble/20090304/msgs/884998.html